Korean J. Math.  Vol 28, No 3 (2020)  pp.489-507
DOI: https://doi.org/10.11568/kjm.2020.28.3.489

Some growth estimations based on $(p,q)$-$\varphi $ relative Gol'dberg type and $(p,q)$-$\varphi $ relative Gol'dberg weak type of entire functions of several complex variables

Tanmay Biswas, Ritam Biswas

Abstract


In this paper we discussed some growth properties of entire functions of several complex variables on the basis of $(p,q)$-$\varphi $ relative Gol'dberg type and $(p,q)$-$\varphi $ relative Gol'dberg weal type where $p$ , $q$ are positive integers and $\varphi (R):[0,+\infty )\rightarrow (0,+\infty )$ is a non-decreasing unbounded function.


Keywords


Entire functions of several complex variables, (p,q)-ϕ relative Gol'dberg order, (p,q)-ϕ relative Gol'dberg lower order, (p,q)-ϕ relative Gol'dberg type, (p,q)-ϕ relative Gol'dberg weak type.

Subject classification

32A15

Sponsor(s)



Full Text:

PDF

References


D. Banerjee and S. Sarkar, (p, q)th Gol’dberg order of entire functions of several variables, Int. J. Math. Sci. Eng. Appl. 11 (2017) (3), 185–201. (Google Scholar)

T. Biswas, Some results relating to (p, q)-th relative Gol’dberg order and (p, q)- relative Gol’dberg type of entire functions of several variables, J. Fract. Calc. Appl. 10 (2019) (2), 249–272. (Google Scholar)

T. Biswas, Sum and product theorems relating to relative (p,q)-th Gol’dberg order, relative (p, q)-th Gol’dberg type and relative (p, q)-th Gol’dberg weak type of entire functions of several variables, J. Interdiscip. Math. 22 (2019) (1), 53– 63. (Google Scholar)

T. Biswas and R. Biswas, Sum and product theorems relating to (p, q)-φ relative Gol’dberg order and (p, q)-φ relative Gol’dberg lower order of entire functions of several variables, Uzbek Math. J. 2019 (1), 143–155. (Google Scholar)

T. Biswas and R. Biswas, Some growth properties of entire functions of several complex variables on the basis of their (p, q)-φ relative Gol’dberg order and (p, q)- φ relative Gol’dberg lower order, Electron. J. Math. Anal. Appl. 8 (2020) (1), 229–236. (Google Scholar)

T. Biswas and R. Biswas, On some (p, q)-φ relative Gol’dberg type and (p, q)-φ relative Gol’dberg weak type based growth properties of entire functions of several complex variables, Ital. J. Pure Appl. Math. 44 (2020), 403–414. (Google Scholar)

S. K. Datta and A. R. Maji, Study of Growth properties on the basis of generalised Gol’dberg order of composite entire functions of several complex variables, Int. J. Math. Sci. Eng. Appl. 5 (2011) (5), 297–311. (Google Scholar)

S.K. Datta and A.R. Maji, Some study of the comparative growth rates on the ba- sis of generalised relative Gol’dberg order of composite entire functions of several complex variables, Int. J. Math. Sci. Eng. Appl. 5 (2011) (5), 335–344. (Google Scholar)

S.K. Datta and A.R. Maji, Some study of the comparative growth properties on the basis of relative Gol’dberg order of composite entire functions of several complex variables, Int. J. Contemp. Math. Sci. 6 (2011) (42), 2075–2082. (Google Scholar)

B. A. Fuks, Introduction to the theory of analytic functions of several complex variables, American Mathematical Society, Providence, R. I., 1963. (Google Scholar)

A. A. Gol’dberg, Elementary remarks on the formulas defining order and type of functions of several variables. (Russian) Akad. Nauk Armjan. SSR Dokl. 29 (1959), 145–151. (Google Scholar)

B. C. Mondal and C. Roy, Relative Gol’dberg order of an entire function of several variables, Bull Calcutta Math. Soc. 102 (2010) (4), 371–380. (Google Scholar)

C. Roy, Some properties of entire functions in one and several complex vaiables, Ph.D. Thesis (2010), University of Calcutta. (Google Scholar)

X. Shen, J. Tu and H. Y. Xu, Complex oscillation of a second- order linear differential equation with entire coefficients of [p, q]-φ order, Adv. Difference Equ. 2014,2014: 200, 14 http://www.advancesindifferenceequations.com/content/2014/1/200. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr